Alert archive / Tennessee / Flash Flood Warnings in 2020

Flash Flood Warning 3, NWS Morristown, TN

April 12, 2020Marion County, Sequatchie County, Tennessee

NWS Morristown, TN issued this flash flood warning at Apr 12, 2020, 9:44 PM CDT for Marion County, Sequatchie County, Tennessee. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2020, 9:44 PM CDT (02:44 UTC)
Expired
Apr 13, 2020, 12:45 AM CDT
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Marion County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 47 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 10:00 PM CDTFLASH FLOOD3 Nne Jasper, TNSEVERAL ROADWAYS FLOODED IN THE JASPER, TN AREA.
Apr 12, 10:00 PM CDTFLASH FLOOD3 W Jasper, TN*** 1 FATAL *** BRIDGE OVER KIMBALL COVE BRANCH ON KIMBALL COVE RD FLOODED. VEHICLE GOT STUCK IN THE FLOOD WATERS AND 1 OF THE OCCUPANTS LEFT THE VEHICLE. THAT INDIVIDUAL WAS WASHED DOWNSTREAM AND PERISHED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 526 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
526 m²/s²
0-3 km storm-relative helicity
496 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

549 
WGUS54 KMRX 130244
FFWMRX
TNC115-153-130545-
/O.NEW.KMRX.FF.W.0003.200413T0244Z-200413T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
944 PM CDT Sun Apr 12 2020

The National Weather Service in Morristown has issued a

* Flash Flood Warning for...
  West central Sequatchie County in east Tennessee...
  Marion County in east Tennessee...

* Until 1245 AM CDT.

* At 943 PM CDT, emergency management reported thunderstorms
  producing heavy rain across the warned area. Flash flooding is
  already occurring and several roads are closed.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Jasper, South Pittsburg, Whitwell, Kimball, Monteagle, Powells
  Crossroads, Orme, Martin Springs, Cartwright and Fiery Gizzard
  State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3524 8585 3524 8582 3522 8577 3522 8574
      3524 8569 3529 8571 3529 8569 3531 8565
      3531 8561 3533 8555 3533 8538 3498 8557
      3499 8586 3522 8586 3522 8587

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

SR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 9:40 PM CDT, 4 minutes earlier.

Area forecast discussion, Apr 12, 9:40 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
1040 PM EDT Sun Apr 12 2020

.UPDATE...
EVENING UPDATE.

&&

.DISCUSSION...
Convection has increased over southeast Tennessee with strong to
severe storms moving across southeast Tennesse with rotation
indicated in Polk County Tennessee. Heavy rainfall is occurring
across much of the western and southern parts of the area with
flood advisories already issued. Strong 50 knot south to
southwest winds with low level jet just off the surface will
contribute to damaging wind gusts even outside storms with the
highest winds in strongest storms and a possible tornado over the
next few hours. A wind advisory is in effect tonight through
Monday morning with some places possibly having trees down due to
strong winds. Showers and storms will be moving northeast into
east Tennessee for several more hours which will contribute to the
flooding potential. Temperatures have been rising across the
eastern and southern areas as southerly winds have increased. A
warm front moving northeast from Georgia that extends into surface
low over west TN will continue to progress to the east with cold
front moving east of the mountains early in the morning. The
deepening low pressure area moving northeast into the Ohio Valley
overnight and Monday morning will contribute to a large pressure
gradient and continue the strong winds through early afternoon
over the northeast part of the CWA. Update already sent.

TD

&&

.AVIATION...
00Z TAF DISCUSSION.

Showers and Thunderstorms to spread across the area tonight.
Expect strongest storms at KCHA next few hours and then later at
TYS and TRI. Ceilings are MVFR at KCHA and will stay there until
late in the taf period. A lower ceiling or visibility will be
possible in thunderstorms overnight with IFR at times. Downslope
flow should keep VFR cigs through early evening at KTYS and KTRI
but become MVFR closer to 06Z. Strong winds aloft will lead to
LLWS at all sites overnight until wind shifts to the southwest
late tonight. Conditions may return to VFR in the last few hours
of the TAF period at KTYS and KTRI.

TD

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch until 9 AM EDT Monday for Cherokee-Clay.

     Wind Advisory until 10 AM EDT Monday for Cherokee-Clay.

TN...High Wind Warning until 8 AM EDT Monday for Blount Smoky
     Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
     Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

     Flash Flood Watch until 9 AM EDT /8 AM CDT/ Monday for Anderson-
     Bledsoe-Blount Smoky Mountains-Bradley-Campbell-Claiborne-
     East Polk-Hamilton-Knox-Loudon-Marion-McMinn-Meigs-Morgan-
     North Sevier-Northwest Blount-Northwest Monroe-Rhea-Roane-
     Scott-Sequatchie-Sevier Smoky Mountains-Southeast Monroe-
     Union-West Polk.

     Wind Advisory until 2 PM EDT Monday for Anderson-Campbell-
     Claiborne-Grainger-Hamblen-Hancock-Hawkins-Jefferson-Knox-
     North Sevier-Northwest Blount-Northwest Carter-Northwest
     Cocke-Northwest Greene-Sullivan-Union-Washington.

     Wind Advisory until 10 AM EDT /9 AM CDT/ Monday for Bledsoe-
     Bradley-East Polk-Hamilton-Loudon-Marion-McMinn-Meigs-
     Morgan-Northwest Monroe-Rhea-Roane-Scott-Sequatchie-West
     Polk.

VA...Wind Advisory until 2 PM EDT Monday for Lee-Russell-Scott-
     Washington-Wise.

&&

TD
Hazardous weather outlook, Apr 12, 2:44 AM CDT, 19 hours before
Hazardous Weather Outlook
National Weather Service Morristown TN
344 AM EDT Sun Apr 12 2020

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-130745-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
344 AM EDT Sun Apr 12 2020 /244 AM CDT Sun Apr 12 2020/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

...Windy Conditions Develop Late Today and Tonight, especially for
the far East Tennessee Mountains and Foothills...
...Periods of Heavy Rain and Possible Flooding for the Plateau,
Central and Southern Sections of East Tennessee, and southwest
North Carolina for this Afternoon and Tonight...
...Severe Storms Possible from this Evening through Early Monday
Morning...

A severe weather outbreak is possible across the Tennessee Valley
region Sunday evening through early Monday morning. Damaging winds
up to 70 mph will be the greatest threat from these storms but
there is a risk of isolated tornadoes across the Plateau,
southeast Tennessee, and southwest North Carolina. Hail up to
quarter size is also possible.

Periods of heavy rain is also anticipated with the greatest risk
of flash flooding across the Plateau, central and southern section
of the east Tennessee, and southwest North Carolina. Stream
flooding, roadway flooding, and flooding of low lying areas are
possible.

High winds will develop across the East TN mountains and adjacent
foothills Today and continue into Monday morning. Southerly winds
may gust up to 80 mph in some locations during that time. Windy
conditions will also develop elsewhere late today through Monday
morning with gusts up to 35-40 mph possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

...Wind Advisory for southwest Virginia and northeast Tennessee
Monday Morning...

Otherwise, Hazardous weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be this evening and overnight.
Please relay any information about severe weather to the NWS while
following local, state, and CDC guidelines.

In the hours before

Special weather statement, Apr 12, 7:52 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Morristown TN
852 PM EDT Sun Apr 12 2020

TNZ099>101-130145-
West Polk TN-Bradley TN-Hamilton TN-
852 PM EDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...NORTHWESTERN POLK AND
SOUTHEASTERN HAMILTON COUNTIES UNTIL 945 PM EDT...

At 852 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Harrison, or 8 miles north of Ringgold, moving
northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Chattanooga, Cleveland, Charleston, South Cleveland, East Cleveland,
Wildwood Lake, Harrison, Collegedale, Calhoun and Waterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3504 8522 3529 8495 3529 8492 3533 8489
      3536 8488 3533 8482 3533 8481 3529 8475
      3529 8473 3528 8472 3527 8475 3525 8473
      3526 8471 3524 8470 3527 8467 3526 8456
      3499 8494 3499 8516
TIME...MOT...LOC 0052Z 224DEG 38KT 3503 8508

JLB
Special weather statement, Apr 12, 7:56 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Morristown TN
856 PM EDT Sun Apr 12 2020

TNZ067-068-082>085-099-130145-
Rhea TN-Bledsoe TN-Roane TN-Loudon TN-Hamilton TN-Meigs TN-McMinn TN-
856 PM EDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR RHEA...SOUTHWESTERN LOUDON...
CENTRAL BLEDSOE...MEIGS...NORTHWESTERN MCMINN...NORTH CENTRAL
HAMILTON AND SOUTHWESTERN ROANE COUNTIES UNTIL 945 PM EDT/845 PM
CDT/...

At 856 PM EDT/756 PM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles west of Dayton, moving northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Dayton, Sweetwater, Decatur, Fairview, Spring City, Graysville, Paint
Rock, Peakland, Murray Store and Ten Mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 AM EDT/100 AM CDT/ for
east Tennessee.

LAT...LON 3553 8527 3584 8457 3566 8446 3565 8449
      3567 8450 3565 8451 3565 8452 3563 8450
      3562 8452 3559 8452 3559 8451 3558 8450
      3557 8452 3536 8518
TIME...MOT...LOC 0056Z 244DEG 38KT 3548 8515

JLB
Special weather statement, Apr 12, 8:14 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Morristown TN
914 PM EDT Sun Apr 12 2020

NCZ060-TNZ101-102-130200-
Cherokee NC-West Polk TN-East Polk TN-
914 PM EDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND POLK
COUNTIES UNTIL 1000 PM EDT...

At 914 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Eton, or 12 miles northeast of Chatsworth, moving
northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Ducktown, William L. Davenport Refuge, Violet, Conasauga, Big Frog
Mountain, Turtletown, Hiawasse Dam, Copperhill, Archville and Unaka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 AM EDT for southwestern
North Carolina...and east Tennessee.

LAT...LON 3499 8478 3526 8444 3524 8436 3523 8436
      3522 8434 3520 8435 3522 8432 3521 8429
      3523 8429 3527 8422 3524 8419 3525 8416
      3517 8408 3499 8435
TIME...MOT...LOC 0114Z 227DEG 33KT 3493 8465

JLB
Special weather statement, Apr 12, 8:30 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Morristown TN
930 PM EDT Sun Apr 12 2020

TNZ085>087-101-130215-
West Polk TN-Northwest Monroe TN-Southeast Monroe TN-McMinn TN-
930 PM EDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL POLK...SOUTHEASTERN
MCMINN AND MONROE COUNTIES UNTIL 1015 PM EDT...

At 930 PM EDT, Doppler radar was tracking a strong thunderstorm over
Etowah, or 8 miles south of Athens, moving northeast at 60 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Athens, Madisonville, Etowah, Englewood, Vonore, Greenback, Tellico
Plains, Niota, Riceville and Fort Loudon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 AM EDT for east
Tennessee.

LAT...LON 3518 8457 3539 8472 3566 8432 3565 8429
      3564 8429 3564 8425 3562 8425 3562 8419
      3558 8415 3559 8411 3557 8410 3554 8409
      3556 8400 3553 8399 3551 8401 3549 8399
      3550 8398 3549 8394 3543 8400
TIME...MOT...LOC 0130Z 236DEG 52KT 3534 8456

JLB
Special weather statement, Apr 12, 9:08 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Morristown TN
1008 PM EDT Sun Apr 12 2020

TNZ081-098-099-130300-
Sequatchie TN-Marion TN-Hamilton TN-
1008 PM EDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEQUATCHIE...
SOUTHEASTERN MARION AND HAMILTON COUNTIES UNTIL 1100 PM EDT/1000 PM
CDT/...

At 1008 PM EDT/908 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Jasper, moving northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Chattanooga, Jasper, Soddy-Daisy, Signal Mountain, Walden, Lakesite,
Kimball, Ridgeside, Fairmount and Harrison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 AM EDT/100 AM CDT/ for
east Tennessee.

LAT...LON 3498 8560 3499 8562 3504 8566 3542 8506
      3528 8494 3519 8501 3516 8501 3514 8503
      3511 8502 3498 8533
TIME...MOT...LOC 0208Z 238DEG 37KT 3501 8553

JLB
Local storm report, Apr 12, 9:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1039 PM EDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     DUNLAP                  35.38N 85.39W
04/12/2020                   SEQUATCHIE         TN   EMERGENCY MNGR

            TREES DOWN NEAR DUNALP.

&&

MA

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:10 PM CDTSpecial Weather StatementMRXMarion35 min
Apr 12, 7:52 PM CDTSpecial Weather StatementMRXBradley53 min
Apr 12, 7:56 PM CDTSpecial Weather StatementMRXMeigs, Rhea49 min
Apr 12, 8:14 PM CDTSpecial Weather StatementMRXPolk46 min
Apr 12, 8:30 PM CDTSpecial Weather StatementMRXMcMinn, Monroe45 min
Apr 12, 8:37 PM CDTSevere Thunderstorm WarningMRXMonroe, Polk53 min
Apr 12, 8:40 PM CDTAreal Flood AdvisoryMRXAnderson, Campbell, Morgan, Roane, Scott3 hr
Apr 12, 8:43 PM CDTAreal Flood AdvisoryMRXMarion3 hr
Apr 12, 8:56 PM CDTAreal Flood AdvisoryMRXMorgan, Scott3 hr
Apr 12, 8:59 PM CDTTornado WarningMRXPolk31 min
Apr 12, 9:08 PM CDTSpecial Weather StatementMRXHamilton52 min
Apr 12, 9:28 PM CDTSevere Thunderstorm WarningMRXMonroe29 min
Apr 12, 9:36 PM CDTRiver Flood AdvisoryMRXMorgan, Roane12 hr
Apr 12, 10:03 PM CDTSevere Thunderstorm WarningMRXHamilton, Marion57 min
Apr 12, 10:06 PM CDTAreal Flood AdvisoryMRXCampbell, Claiborne, Scott3 hr
Apr 12, 10:16 PM CDTTornado Warning EmergencyMRXHamilton, Polk29 min
Apr 12, 10:28 PM CDTTornado Warning Tornado observedConsiderable damage threatMRXBradley, Polk32 min
Apr 12, 10:41 PM CDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Polk49 min
Apr 12, 10:56 PM CDTTornado WarningMRXBradley, McMinn, Polk34 min
Apr 12, 10:59 PM CDTAreal Flood AdvisoryMRXBradley, Hamilton, McMinn, Meigs, Monroe, Polk3 hr
Apr 12, 11:13 PM CDTSevere Thunderstorm WarningMRXMonroe62 min
Apr 12, 11:19 PM CDTAreal Flood WarningMRXBledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 3 more3 hr
Apr 12, 11:22 PM CDTAreal Flood WarningMRXMcMinn, Monroe, Polk3 hr
Apr 12, 11:31 PM CDTSevere Thunderstorm WarningMRXBradley, Polk44 min
Apr 12, 11:43 PM CDTAreal Flood AdvisoryMRXAnderson, Blount, Jefferson, Knox, Loudon, Monroe and 1 more3 hr
Apr 12, 11:59 PM CDTFlash Flood WarningMRXBradley, Hamilton, Polk3 hr
Apr 13, 12:00 AM CDTSevere Thunderstorm WarningMRXBlount24 min
Apr 13, 12:14 AM CDTFlash Flood WarningMRXBlount, Knox, Loudon, Monroe, Sevier3 hr
Apr 13, 12:36 AM CDTFlash Flood WarningMRXMcMinn, Monroe3 hr
Apr 13, 12:46 AM CDTFlash Flood WarningMRXHamilton, Marion, Sequatchie3 hr
Apr 13, 12:50 AM CDTAreal Flood WarningMRXBlount, Sevier3 hr
Apr 13, 12:58 AM CDTAreal Flood AdvisoryMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins, Jefferson and 3 more3 hr
Apr 13, 1:03 AM CDTAreal Flood AdvisoryMRXCarter, Cocke, Greene, Hawkins, Johnson, Sullivan and 2 more3 hr
Apr 13, 2:05 AM CDTAreal Flood WarningMRXCarter, Greene, Hamblen, Hawkins, Sullivan, Washington3 hr
Apr 13, 3:09 AM CDTFlash Flood WarningMRXCarter, Johnson, Unicoi, Washington3 hr
Apr 13, 4:22 AM CDTFlash Flood WarningMRXBlount, Sevier3 hr
Apr 13, 4:25 AM CDTRiver Flood WarningMRXMorgan, Roane10 hr
Apr 13, 5:45 AM CDTAreal Flood WarningMRXMeigs3 hr
Apr 13, 6:13 AM CDTAreal Flood WarningMRXCarter, Johnson, Unicoi, Washington2 hr
Apr 13, 6:55 AM CDTRiver Flood WarningMRXHancock38 hr
Apr 13, 6:55 AM CDTRiver Flood WarningMRXSevier26 hr
Apr 13, 6:55 AM CDTRiver Flood WarningMRXBlount17 hr
Apr 13, 7:00 AM CDTRiver Flood AdvisoryMRXPolk3 hr
Apr 13, 7:21 AM CDTRiver Flood WarningMRXCocke, Jefferson48 hr
Apr 13, 7:46 AM CDTRiver Flood AdvisoryMRXGreene, Unicoi, Washington7 hr
Apr 13, 8:14 AM CDTAreal Flood WarningMRXCarter, Johnson, Unicoi, Washington6 hr
Apr 13, 8:41 AM CDTRiver Flood WarningMRXHancock16 hr

Nearby

Flash Flood Warnings in Tennessee, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.